| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During investigation of the belt for an unrelated issue, a reportable malfunction was found.The belt was unable to complete essential performance testing.This failure was due to broken wires on the ecg c and d cable.The root cause for the broken wires could not be positively identified.There were no adverse events associated with the damaged belt.
Event or Problem Description
A us distributor reported that an electrode belt cannot run detect and treat testing.